# SDR ASOA2020010855001

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 39,533 hours, 31,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE MAIN DOOR EMERGENCY LIGHT AND EXIT MARKER WERE NOT COMING ON. MX REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY OPS CHECK FAILED NO FIX. MX TROUBLESHOOT FURTHER AND R/R EMERGENCY LIGHT SYSTEM INVERTER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
